# SDR 2007UALA01217

- Difficulty date: April 18, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14056008
- Condition: Unserviceable
- Location: Evac Slide
- Component: Evac Slide
- Component part number: D31591478U1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  [SUP 05-16-07]  GAUGE PORT O-RING LEAKING AND LEAKING AROUND PRESSURE GAUGE THREADS. REPLACED BOTTLE AND VALVE.
